Export 2 results:
Author [ Title(Asc)] Type Year
Filters: Author is Dalai, Marco  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M. Dalai and Winter, A., Constant Compositions in the Sphere Packing Bound for Classical-Quantum Channels, IEEE Transactions on Information Theory, vol. 63, pp. 5603 - 5617, 2017.
M. Dalai and Winter, A., Constant compositions in the sphere packing bound for classical-quantum channels, 2014 IEEE International Symposium on Information Theory (ISIT). IEEE, Honolulu, HI, USA, pp. 151-155, 2014.
Campus d'excel·lència internacional U A B